# SDR CALA2025090408479

- Difficulty date: September 1, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N27260
- Make and model: Boeing 737-8
- Aircraft serial: 43458
- Aircraft time: 14,128 hours, 4,809 cycles
- System (JASC): 3400 · Navigation System
- Part: Adiru
- Part number: HG2050BC04
- Part serial: 56135494
- Condition: Faulty
- Location: Nr 1
- Part time: 14,108 hours, 4,804 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IRS FAULT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INTERGATED MX PAGES AND FOUND STATUS MGS "STALL WARNING SYS L". CHECKED INBOUND FAULTS, ALL FAULTS ARE NOT ACTIVE EXCEPT THE FAULT FOR STALL WARNING SYS L.  BITE SMYD 1 & 2.  NO CURRENT FUAULTS.  GOT MSG 27-31032 FROM SMYD 1 IN FAULT HISTORY.  T/S REF FIM 27-32 TASK 835. NO FAULTS NOTED, LATCHED MSG REST.  WENT TO MX COMPUTER AND WENT TO FAULT HISTORY AND FOUND THE FOLLOW TO MSG NOT ACTIVE, 34-21002 & 34-21037.  T/S REF FIM 34-21 TASK 890 & FIM 34-21 TASK 876, NO FAULTS NOTED. REMOVED AND REPLACED LEFT ADIRU REF AMM 34-21-01 - OPS & BITE CHECK GOOD, NO FAULTS NOTED.  ACFT REMAINS FULL CAT CAPABLE.
